MAUDE Adverse Event Report: RESMED PTY LTD AIRSENSE 11 AUTOSET USA CO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESMED PTY LTD AIRSENSE 11 AUTOSET USA CO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 39000
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation can be performed.The device has not been returned, therefore, resmed is unable to confirm the alleged malfunction at this time.Resmed reference#: case (b)(4).
 
Event or Problem Description
It was reported to resmed that an airsense 11 device allegedly caught fire.The device was plugged into a wall outlet, not in use at the time, and no audible or visual alarms were noted.It was reported that the fire resulted melting of the device on the left side, tubing, power supply unit, mask (which fused to the tubing), and damage to the nightstand and surrounding area.No injuries or requirement for medical treatment was reported.It was reported that the fire department was not contacted as the fire was contained immediately.

Brand Name
AIRSENSE 11 AUTOSET USA CO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
jaklin aziz
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key24947471
Report Number3004604967-2026-01161
Device Sequence Number10315530
Product Code BZD
UDI-Device Identifier00619498390007
UDI-Public(01)00619498390007(10)1926862
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number39000
Device Catalogue Number39000
Device Lot Number1926862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Usage of Device A
Patient Sequence Number1
Patient Age76 YR
Patient SexMale